# SDR AALA202406119382

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 72,090 hours, 27,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMP AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED L4 DOOR DAMP AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00-614.
